# SDR CA000928006

- Difficulty date: September 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Angle
- Part number: 5322012276
- Condition: Cracked
- Location: Nlg
- Part time: 833 hours, 498 cycles
- Component: Nlg, Pilats, 5322012038A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE WEB OF THE INDICATING ASSEMBLY PLATE STARTED TO CRACK AT THE RIVET HOLES WHERE THE PLATE IS RIVETED TO THE RT MOUNTING BRACKET AND THEN PROCEEDED TO GROW TO THE LIGHTNING HOLE IN THE CENTRE OF THE WEB.
